# SDR ASAA2012091792904

- Difficulty date: September 1, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 20,987 hours, 6,377 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 REFUEL GUAGE REFUEL PANEL ALL ZEROS.  CYCLED POWER TO REFUEL PANEL ALL GAUGES NORMAL.  FQIS SELF TEST OK REF MM 28-41-00 ETOPS GROUNDED VERIFICATION CHECKED OK,
